Singulair Kendle, Leave of Absence, Suicide, Ashtma, Singulair
Posted over a year ago
After taking a "leave of Absence" from this site, I see that Singulair is still up and thriving. I still see ads for it on TV, over and over again. They haven't been altered at all. Makes me sick. I wish there was away to get to other people whose children have died by suicide and investigate as to whether or not they were ever on singulair. Keep fighting. We'll get there! Kate K
Wakeup101 - Hi Kate I am also fighting ths Singulair battle-the doctor's seem to be in denial when it comes to over prescribing this med to very young children and adolescents. Our son has been very effected negatively mentally and physically. We took him off Singulair about 1 month ago..it is not over..he is only 14 years old (this month) and lost over 2 years of his life and memory of all the good times--still has nightmares and panic issues...can only attribute this behaviour to this mind and mood altering drug. When I feel assured and be at peace knowing this drug will be strictly monitored before more of our children suffer and are affected to the point of bodily harm. This is a very serious medication. I watched him change yet believed the doctor's and stupid media...helps the ashtma but may cause depression and suicidal thoughts. He was put on asmanex today--and I feel it is also another very dangerous med for a young teen I may re-think and discontinue usage of this inhaler..as I am so scared of more terrible side effects which the doctors' dismiss as normal. We are so sorry for your loss and admire you and applaud you for your strength and determination and being an advocate for our children.
Concernedcitizen - Kate, Please do not give up hope that we will win "black box" warnings on Singulair.